Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What could cause extreme abdominal pain and suffering post fitting of invisaligns ?

Hi Just wanted to let you ALL know that although I asked for help regarding my son s illness , you can review the question by seeing my account,...although this was the response: Orthodontic braces are not likely to cause the abdominal pain . You need not be apprehensive regarding using the braces. IT WAS HIS INVISALIGNS THAT MADE HIS SO TERRIBLY ILL,. I asked if this could be the problem, and you like all the other docs I saw or asked said no way. Do some research!!!! He was deathly ill, lost 5 months of his life, extreme pain and suffering and you WERE NO HELP at ALL!!!!
Asked On : Thu, 9 Feb 2012
Answers:  3 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
I think your son got abdominal symptoms due to some other ailment. You thought its cos of invisalign as thats the only treatment he was undergoing. Its human nature to co-relate to extremely different things which co-existed. No medicine, no material, which is used / recommended by any doctor comes in the market without knowing its all positive and negative effects. Get complete medical examination of your son done by a good physician i.e MD (medicine) and get all the blood tests and sonographies as told by him. Remember one thing, if its due to allergy, its symptoms will first show up locally i.e in oral cavity, lips, cheeks etc. I wish a rapid recovery of your son.
Answered: Tue, 10 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Dentist, Orthodontics Dr. P. Dinesh's  Response
It is highly improbable that there could be abdominal pain using INVISALIGN. Of course what could have transpired is that he would have changed his eating habits drastically leading to such complications. Kindly review the history. It would be best if you could provide complete history to come to exact inference in this case
Answered: Thu, 5 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Vishal Jain's  Response
Dear Dig,

Material like Invisaligns which are used in humans specifically for oral cavity are designed and implemented after lot of research. till now no such case has been reported for abdominal pain with invisaligns.

I suggest you should show your son to general physician and get full body check up with thorough investigation.

May be he is suffering from some other problem. if you still think this is because of invisaligns, discontinue the treatment using this appliance there are lot other methods by which teeth can be straighten.

Dr. vishal Jain, Vitaldent, faridabad.
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor